Fractional integral formulae concerning certain special functions

Authors

  • V.B.L. Chaurasia
  • Hari Singh Parihar

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.95

Abstract

The main aim of the present paper is to derive some results related to fractional integral formulae on the product of multivariable $H$-function and two general class of multivariable polynomials. A large number of known and new result have also been obtained by proper choice of parameters.

Author Biographies

V.B.L. Chaurasia

Department of Mathematics, University of Rajasthan, Jaipur-302004, India.

Hari Singh Parihar

Department of Mathematics, Poornima College of Engineering, Jaipur-302022, India.

Downloads

Published

2007-03-31

How to Cite

Chaurasia, V., & Parihar, H. S. (2007). Fractional integral formulae concerning certain special functions. Tamkang Journal of Mathematics, 38(1), 75-83. https://doi.org/10.5556/j.tkjm.38.2007.95

Issue

Section

Papers